RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1998, Volume 220, Pages 173–194 (Mi tm940)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximate linear reduction in a guidance-avoidance differential game

A. V. Kryazhimskii, Yu. S. Osipov


Full text: PDF file (2791 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1998, 220, 170–191

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received in June 1997

Citation: A. V. Kryazhimskii, Yu. S. Osipov, “Approximate linear reduction in a guidance-avoidance differential game”, Optimal control, differential equations and smooth optimization, Collection of articles. To corresponding member of RAS Revaz Valerianovich Gamkrelidze on occasion of his 70th birthday, Tr. Mat. Inst. Steklova, 220, Nauka, MAIK Nauka, M., 1998, 173–194; Proc. Steklov Inst. Math., 220 (1998), 170–191

Citation in format AMSBIB
\Bibitem{KryOsi98}
\by A.~V.~Kryazhimskii, Yu.~S.~Osipov
\paper Approximate linear reduction in a~guidance-avoidance differential game
\inbook Optimal control, differential equations and smooth optimization
\bookinfo Collection of articles. To corresponding member of RAS Revaz Valerianovich Gamkrelidze on occasion of his 70th birthday
\serial Tr. Mat. Inst. Steklova
\yr 1998
\vol 220
\pages 173--194
\publ Nauka, MAIK Nauka
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1819745}
\zmath{https://zbmath.org/?q=an:0928.91008}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1998
\vol 220
\pages 170--191


Linking options:
  • http://mi.mathnet.ru/eng/tm940
  • http://mi.mathnet.ru/eng/tm/v220/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kryazhimskii, “Yu. S. Osipov's work in mathematical control theory”, Russian Math. Surveys, 61:4 (2006), 593–610  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. V. Kryazhimskii, “Numerical encoding of sampled controls and an approximation metric criterion for the solvability of an aiming game problem”, Proc. Steklov Inst. Math. (Suppl.), 276, suppl. 1 (2012), S106–S125  mathnet  crossref  zmath  isi  elib  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:119
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019